# SDR GTIA031075

- Difficulty date: December 19, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND EMERGENCY LIGHTS FAIL OPS CHECK.  FOUND CONNECTOR P1-1161 DISCONNECTED.  CONNECTED PLUG.  OPS CHECK GOOD.  (M)
